# SDR ASAA2016121619053

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 30,656 hours, 9,352 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP. ACFT GROUNDED. PERFORMED OPS CHECK OF SATCOM SYSTEM OPS CHECK GOOD IAW AMM 23-15-00.
